# SDR CA140627014

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 10,121 hours
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: MS210435
- Condition: Missing
- Location: Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE ATTACH HARDWARE FOUND LOOSE AND 1 MISSING.
